Alert archive / Texas / Small Craft Advisories in 2014
Small Craft Advisory 13, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Jan 31, 2014, 2:29 PM CST. It took effect at Jan 31, 2014, 9:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 31, 2014, 2:29 PM CST (20:29 UTC)
- In effect from
- Jan 31, 2014, 9:00 PM CST
- Expired
- Feb 1, 2014, 12:00 PM CST
- In force
- 15 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted, in the capitals the NWS used until 2016.
179 WHUS74 KCRP 312029 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 229 PM CST FRI JAN 31 2014 ...DENSE SEA FOG ADVISORY IN EFFECT FOR BAYS...WATERWAYS...AND NEARSHORE WATERS... ...SMALL CRAFT ADVISORY IN EFFECT FOR OFFSHORE WATERS... .AREAS OF DENSE SEA FOG WILL IMPACT PORTIONS OF BAYS AND WATERWAYS AS WELL AS THE ADJACENT NEARSHORE WATERS THIS EVENING THROUGH SATURDAY MORNING. VISIBILITIES ARE EXPECTED TO IMPROVE LATE SATURDAY MORNING TO ABOVE ADVISORY CRITERIA...THOUGH WILL LIKELY DETERIORATE ONCE AGAIN TOMORROW EVENING. ADDITIONALLY...MODERATE TO STRONG SOUTHERLY WINDS WILL PREVAIL OVER THE OFFSHORE WATERS TONIGHT THROUGH SATURDAY MORNING WITH SMALL CRAFT ADVISORIES IN EFFECT THROUGH MID SATURDAY MORNING. GMZ230-235-250-255-010400- /O.NEW.KCRP.MF.Y.0006.140201T0000Z-140201T1800Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 229 PM CST FRI JAN 31 2014 ...DENSE FOG ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SATURDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SATURDAY. * VISIBILITY: LESS THAN ONE NAUTICAL MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ270-275-010400- /O.NEW.KCRP.SC.Y.0013.140201T0300Z-140201T1500Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 229 PM CST FRI JAN 31 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SATURDAY. * WINDS: BECOMING SOUTH 20 TO 25 KNOTS THIS AFTERNOON WITH STRONGER GUSTS AT TIMES. WINDS WILL DECREASE TO 15 TO 20 KNOTS BY LATE TOMORROW MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ IB
3 follow-up statements
712 WHUS74 KCRP 010317 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 917 PM CST FRI JAN 31 2014 ...DENSE SEA FOG ADVISORY IN EFFECT FOR BAYS AND WATERWAYS AND NEARSHORE WATERS OF THE MIDDLE TEXAS COAST... ...SMALL CRAFT ADVISORY IN EFFECT FOR OFFSHORE WATERS... .WARM MOIST AIR WILL CONTINUE TO MOVE ACROSS THE COOLER WATERS ALONG THE COAST TONIGHT. AREAS OF DENSE SEA FOG WILL CONTINUE TO DEVELOP THIS EVENING AND IMPACT THE BAYS AS WELL AS THE ADJACENT NEARSHORE WATERS THROUGH SATURDAY MORNING. VISIBILITIES ARE EXPECTED TO DETERIORATE TO BELOW ONE MILE AT TIMES LATER THIS EVENING AND CONTINUE THROUGH SATURDAY MORNING. IMPROVING VISIBILITIES ARE LIKELY BY LATE SATURDAY MORNING...BUT FOG IS EXPECTED TO RETURN ONCE AGAIN BY TOMORROW EVENING. ALSO...MODERATE TO STRONG SOUTHEAST TO SOUTH WINDS WILL PREVAIL OVER THE OFFSHORE WATERS TONIGHT THROUGH SATURDAY MORNING. GMZ230-235-250-255-011130- /O.CON.KCRP.MF.Y.0006.000000T0000Z-140201T1800Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 917 PM CST FRI JAN 31 2014 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY. * VISIBILITY: LESS THAN ONE NAUTICAL MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ270-275-011130- /O.CON.KCRP.SC.Y.0013.000000T0000Z-140201T1500Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 917 PM CST FRI JAN 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY. * WINDS AND WAVES: SOUTHEAST WINDS AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS THROUGH THE NIGHT. WINDS WILL DECREASE TO 15 TO 20 KNOTS BY LATE TOMORROW MORNING. WAVES WILL INCREASE TO 6 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ TMT
180 WHUS74 KCRP 010925 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 325 AM CST SAT FEB 1 2014 GMZ230-235-250-255-011030- /O.CAN.KCRP.MF.Y.0006.000000T0000Z-140201T1800Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 325 AM CST SAT FEB 1 2014 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE DENSE FOG ADVISORY. THE THICK CLOUD COVER AND MODERATE WINDS WILL KEEP FOG PATCHY THIS MORNING AND VISIBILITIES GENERALLY AT OR ABOVE 5 NAUTICAL MILES. $$ GMZ270-275-011800- /O.EXT.KCRP.SC.Y.0013.000000T0000Z-140201T1800Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 325 AM CST SAT FEB 1 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY. * WINDS AND WAVES: SOUTH WINDS AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS THIS MORNING. WAVES WILL AVERAGE 6 TO 7 FEET THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ MB
901 WHUS74 KCRP 011757 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1157 AM CST SAT FEB 1 2014 GMZ270-275-011900- /O.EXP.KCRP.SC.Y.0013.000000T0000Z-140201T1800Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1157 AM CST SAT FEB 1 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CST TODAY... OFFSHORE WINDS WILL CONTINUE TO DECREASE TO 15 TO 20 KNOTS THIS AFTERNOON...WITH SEAS DOWN TO AROUND 6 FEET. THEREFORE THE SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CST TODAY. $$ LK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 31, 11:32 AM CST, 2 hours 57 minutes earlier.
Area forecast discussion, Jan 31, 11:32 AM CST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1132 AM CST FRI JAN 31 2014 .DISCUSSION...UPDATED FOR 18Z AVIATION && .AVIATION...MVFR AT VCT AND VFR ALL OTHER TERMINALS FOR THE LATE MORNING THROUGH LATE AFTERNOON HOURS. THIS EVENING EXPECTING QUITE A BIT OF LOW STRATUS...FOG...AND DRIZZLE TO AFFECT ALL SITES BUT LAREDO OVERNIGHT CREATING IFR CONDITIONS. SOME LIFR CAN BE EXPECTED IN THE EARLY MORNING AS FOG THICKENS AND CEILINGS LOWER. CONDITIONS SHOULD IMPROVE BETWEEN 14 AND 15Z TOMORROW. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 77 65 75 62 69 / 10 10 10 10 30 VICTORIA 74 62 73 59 62 / 10 10 20 20 40 LAREDO 81 62 83 61 69 / 0 10 10 10 20 ALICE 81 64 78 61 70 / 10 10 10 10 30 ROCKPORT 71 64 70 61 66 / 10 10 10 20 40 COTULLA 81 60 79 58 63 / 0 10 10 10 20 KINGSVILLE 79 64 77 61 71 / 10 10 10 10 30 NAVY CORPUS 72 64 71 61 67 / 10 10 10 10 30 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && IB/90...AVIATION
Hazardous weather outlook, Jan 31, 5:23 AM CST, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 523 AM CST FRI JAN 31 2014 TXZ229>234-239>247-011130- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 523 AM CST FRI JAN 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PATCHY DENSE FOG WITH VISIBILITIES AT OR LESS THAN ONE-QUARTER OF A MILE WILL DISSIPATE SHORTLY AFTER SUNRISE THIS MORNING ACROSS THE COASTAL COUNTIES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-011130- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 523 AM CST FRI JAN 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PATCHY SEA FOG WILL BE POSSIBLE TODAY MAINLY NORTH OF PORT ARANSAS AND THEN TONIGHT ACROSS AREAS BOTH NORTH AND SOUTH OF PORT ARANSAS. VISIBILITIES AROUND 1 NAUTICAL MILE OR LESS WILL BE POSSIBLE...ESPECIALLY TONIGHT TO THE NORTH OF PORT ARANSAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PATCHY SEA FOG WITH VISIBILITIES AROUND 1 NAUTICAL MILE OR LESS WILL BE POSSIBLE ON SATURDAY ACROSS THE BAYS AND NEARSHORE WATERS OUT TO 20 NAUTICAL MILES. SMALL CRAFT ADVISORIES MAY BECOME NECESSARY ON SUNDAY NIGHT BEHIND A COLD FRONT AND AGAIN WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 9:33 PM CST | Small Craft Advisory | CRP | 6 hr | |
| Jan 31, 2:29 PM CST | Marine Dense Fog Advisory | CRP | 13 hr |
Nearby
Small Craft Advisories in Texas, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.